# SDR R61A2022112800742

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N433YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000417
- Aircraft time: 20,372 hours, 13,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PATH STRIPS WERE NOT ILLUMINATING. REMOVED AND REPLACED THE LUMINESCENT INDICATOR STRIP LIGHT IAW AMM 33-50-21. THE OPS CHECK IS GOOD. MEL 33-50-21 CLEARED.
